# SDR SWIA200514541

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 20,316 hours, 29,756 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Rccb
- Condition: Smoke
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWENTY MINUTES INTO FLIGHT, SMOKE FROM LOWER LEFT PANEL OCCURRED.  REPLACED AND SECURED LEFT WINDSHIELD RCCB, OPERATIONAL CHECK GOOD.
